# SDR R61A201711270889

- Difficulty date: November 18, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 14 CROSSBEAM JUST OTBD AND RUNNING UNDER RT SEAT TRACK IS CORRODED. PREFORMED CUTOUT TO REMOVE DAMAGE IAW SRM 53-00-10.  FABRICATED AND DRILLED A DOUBLER AND FILLER IAW SRM 53-00-10. FABRICATED AND DRILLED 2 ADDITIONAL SHIMS. TREATED AND PRIMED REPAIR IAW SRM 51-23-04, AND 51-23-05.
